# SDR SWIA202266919

- Difficulty date: October 8, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 40,090 hours, 36,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR F.S.310 IS CORRODED AT STRINGER 27L.  REMOVED THE FRAME SECTION, REINFORCMENT STRAP, AND SPLICES IAW SRM 51-42-21 AND 51-42-06. INSTALLED A FRAME NEW SECTION IAW SRM 51-42-21 AND 51-42-06.  MAJOR REPAIR.
